# SDR SWAA2023053141520

- Difficulty date: April 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SURROUND AFT ASSIST HANDLE IS LOOSE.<[01] REMOVED AND TIGHTENED FWD ENTRY DOOR SURROUND AFT ASSIST HANDEL IAW AMM 25-21-31-420-802;[02] CERTIFIED ACTION 1;[03] VERIFIED CORRECTIVE ACTION STEP 1.
